# SDR USAA051077

- Difficulty date: September 9, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 17,293 hours, 17,293 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311282600101
- Condition: Cracked
- Location: Fr 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM Y503.4 LEFT BETWEEN FRAME 14 DEFECTIVE.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PR SRM 51-72-11.  DEFECT SIZE: .5 X 8 X .040 INCH DEEP.
